# SDR CALA9801912

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING TO FUSELAGE BOTTLE PIN, BUSHING, AND RETAINING BOLT CORRODED AT BS 870.  THE BOTTLE PIN, BUSHING, AND RETAINING BOLT WERE REMOVED AND REPLACED IAW MM 57-41-1, PAGE 403 AND 57-41-11, PAGE 404.
